# SDR 2004UALA01003

- Difficulty date: October 29, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 39,940 hours, 14,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  2 PYLON DIAGONAL BRACE HOLE BORES WERE FOUND MISLOCATED.  ESTABLISHED CORRECT LOCATION OF DIAGONAL BRACE HOLE.  MACHINED AND INSTALLED OVERSIZE BUSHING.
